zbMATH — the first resource for mathematics

Latin squares over Abelian groups. (English. Russian original) Zbl 1146.05011
J. Math. Sci., New York 149, No. 3, 1230-1234 (2008); translation from Fundam. Prikl. Mat. 12, No. 3, 65-71 (2006).
Summary: In this paper, parametric families of Latin squares over Boolean vectors and prime fields constructed earlier are generalized to the case of Abelian groups. Some criteria for realizability of this construction are presented. Some classification results are also given.

05B15 Orthogonal arrays, Latin squares, Room squares
20K01 Finite abelian groups
94A24 Coding theorems (Shannon theory)
Full Text: DOI
[1] J. Dénes and A. Keedwell, Latin Squares and Their Applications, Budapest (1974). · Zbl 0283.05014
[2] V. A. Nosov, ”On construction of classes of Latin squares in the Boolean database,” Intellekt. Sistemy, 4, No. 3–4, 307–320 (1999).
[3] V. A. Nosov, ”Constructing a parametric family of Latin squares in the vector database,” Intellekt. Sistemy, 8, No. 1–4, 517–528 (2004).
[4] V. A. Nosov and A. E. Pankratiev, ”Latin squares over Abelian groups,” in: Mathematical Methods and Applications. Proc. XIV Math. Readings of MGSU (January 28–31, 2005) [in Russian], Moscow (2005), pp. 72–76. · Zbl 1146.05011
[5] C. Shannon, ”Communication theory of secrecy systems,” Bell System Tech. J., 28, No. 4, 656–715 (1949). · Zbl 1200.94005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.